# SDR 96ZZZM435

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING UPPER SURFACE, NR 3 SPOILER NR 3 HINGE CUTOUT IS CRACKED.  REMOVED NR 3 SPOILER PANEL. STOP DRILLED AS PER SRM 51-10-1.  FABRICATED 2024 PLUS 3 .050 4 INCH BY 4 INCH DOUBLER AS PER SRM 57-30-4.  INSTALLED FASTENERS ON UPPER SURFACE CUT OUT HINGE REPAIR AS PER SRM 51-30-2 AND 57-30-4.  INSTALLED NR 3 SPOILER IAW MM CHAP 27-51-1.
